# SDR DHL2007788505

- Difficulty date: April 23, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E NR 5 SLAT, INBD TRACK CUTOUT FOR SLAT TRACK SEAL, AFT INBD RADIUS, .5"-.75" LONG CRACK W/S 383.5.  CUTOUT DAMAGED AREA 7" BY 2.25" IAW B727 SRM 57-30-4.  FABRICATED NEW DOUBLER 7" BY 5.375 BY .040, 301 1/2 HARD AND FILLER 7" BY 2.25 BY .040, 301 1/2 HARD IAW B727 SRM 57-30-4.  PRIMED PARTS AND INSTALLED DOUBLER REPAIR IAW B727 SRM 51-10-2 AND 57-30-4.
